# SDR SWAA2020091515742

- Difficulty date: September 13, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N725SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27857
- Aircraft time: 74,553 hours, 44,078 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY PULL HANDLE NOT COVERED ON FORWARD GALLEY DOOR (ENTRY).  RE-PACKED FORWARD ENTRY AND GALLEY SLIDES, PER MT 725 -61-06.
